# SDR FDEA201901120101

- Difficulty date: January 12, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE SPOT FACE CORROSION LEFT HAND WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. REPAIR EVALUATED AND FOUND PIVOT OUTBOARD LUG SURFACE REMAINING THICKNESS : 0.560" ACCEPTED AS PER EA 1-5750-132737 E PART 5 FIGURE 1. TITLE: WINGS-FLIGHT SURFACES-LT WING -INBD FLAP-OUTBD HINGE (FLAP SIDE) HINGE BRACKET CORROSION-PSE 57-55-01-2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO EA 1-5750-132737 E PART 5 AND SNRM NO: N00747 FOR WORK DETAILS.
